advertisement
Question
Posted by: Tons | 2005/01/11

Smelly discharge

Hi everyone,

I am +- 9 weeks pregnant and am so happy about it.

I am just worried about the discharge that I see, first it was smelly and now its yellow.

At about six weeks I was spotting and had a smelly discharge, and was worried so I went to the doctor who prescribed Indocid and Amoxil as he thought I might be having some infection and these really helped. I did not finish the course as I was suffering from Nausea so I thought it might be from the medication. I only realised after that it was morning sickness.

Is it safe to carry on with those antibiotics or what should I do.

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, carry on with the antibiotics. If it does not resolve, see your doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: k | 2005/01/11

You really shouldn't have stopped taking the medication. If your doctor prescribed it, its definitely safe to start again. But a half-course of antibiotics is not going to help much. Go back to your doctor and get another full course. That should clear it up.

Reply to k

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement